# SDR CA050308007

- Difficulty date: January 13, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 5,782 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCD4N3A
- System (JASC): 2720 · Rudder Control System
- Part: Bushing
- Part number: 105740X2F0250
- Condition: Failed
- Location: Rudder Pedal
- Component: Pedal Arm, Beech
- Component part number: 5052432627
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BOLT, P/N 130909B172, ATTACHING RUDDER PEDAL TO RUDDER PEDAL ARM WILL NOT FIT PROPERLY THROUGH BUSHING. THE RUDDER PEDAL MUST THEN TURN ON THE BOLT AND THE BUSHING MUST TURN WITHIN THE RUDDER PEDAL ARM CAUSING PREMATURE WEAR AND/OR POSSIBLE FAILURE.
